# SDR HNAA2013061700350

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 43,065 hours, 51,791 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSING ANGLE IS CRACKED ON RT SIDE.  SEALED CRACK AT SAID LOCATION IAW RD8-53-3050. ALLOWED CONTINUED OPERATION FOR AN ADDITIONAL 40,000 FLIGHTS UNTIL REPLACEMENT.
